It is currently Fri Aug 18, 2017 12:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Jul 28, 2013 10:54 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jul 28, 2013 10:14 am
Posts: 24
[font=Comic Sans MS] [/font]

Hello. I am new on this Forum and hoping this will be a good place for support and answers. A little about me and my background.
I started taking Hydro's a few years back when everything got out of control. At my highest I was taking 8-10 a day. Once I realized that I was not going to be able to fulfill that need of meds I started with the withdraws. Which was HELL.. We all know what and how they feel so I won't go into that. I looked online for help with WD's and came across this med called Suboxone. I called a doctor in my area who prescribes this to see if they could help me. They started me off on 8mg once a day. I did the take half the film in the morning and other at night. I don't really remember about that time I guess I shoved the memory out of my mind.
As it went on I thought I was just fine so I took myself off of it. BAD Idea!!

I ended up using again 8 months down the road. Not nearly where I was but I was using and I didn't need them.

Now I started abusing Tramadol. When the doctor told me it was not a Narcotic I thought ok I won't abuse them, it won't get me "energy" as opiates gave me. Well that was a complete lie. I did get that feeling and ended up taking 400mg a day. I thought I could just end them with no withdrawals and that was wrong too.

I finally looked at myself and the others in my life and said I had to stop this. There has to be a way where I can enjoy my life and energy I do have without the help of the "little white pills"

I have stared back on Sub now. I am on day 3 and not sure what is going on. Since I don't remember the previous time I don't know if what I am feeling is normal.

When I take the 1st half about 30-45 mins later I am extremely tired. My heart races and I am somewhat confused. I thought maybe that the dose was to high so today (3rd day) I have cut that in half. I will take 4 small slips throughout the day. I know it takes 3 days for something to take in effect so I am hoping I didn't screw up my getting better.

All I want is to get my life back in order. I have also set up counciling this time around.

I hope someone out there has went through the same or somewhat the same thing and can give a bit of advice.

Thank you for reading


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 29, 2013 11:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi relivinglife,

Welcome to the forum!!

I'm not sure what causes it, maybe tolerance to opiates, but it seems like a lot of people who try Suboxone once then go back out and use then come back to Suboxone have issues with it the second time around.

To the best of my memory, those folks do eventually stabilize after a few days.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group